Matthew Kwan
Matthew Kwan
Dirección de correo verificada de stanford.edu - Página principal
Título
Citado por
Citado por
Año
Almost all Steiner triple systems have perfect matchings
M Kwan
Proceedings of the London Mathematical Society 121 (6), 1468-1495, 2020
332020
Bounded-degree spanning trees in randomly perturbed graphs
M Krivelevich, M Kwan, B Sudakov
SIAM Journal on Discrete Mathematics 31 (1), 155-171, 2017
332017
Cycles and Matchings in Randomly Perturbed Digraphs and Hypergraphs
M Krivelevich, M Kwan, B Sudakov
Combinatorics, Probability and Computing 25 (6), 909-927, 2016
322016
Anticoncentration for subgraph statistics
M Kwan, B Sudakov, T Tran
Journal of the London Mathematical Society 99 (3), 757-777, 2019
162019
The average number of spanning trees in sparse graphs with given degrees
C Greenhill, M Isaev, M Kwan, BD McKay
European Journal of Combinatorics 63, 6-25, 2017
162017
Halfway to Rota’s basis conjecture
M Bucić, M Kwan, A Pokrovskiy, B Sudakov
International Mathematics Research Notices 2020 (21), 8007-8026, 2020
112020
Dense induced bipartite subgraphs in triangle-free graphs
M Kwan, S Letzter, B Sudakov, T Tran
Combinatorica, 1-23, 2020
112020
Intercalates and discrepancy in random Latin squares
M Kwan, B Sudakov
Random Structures & Algorithms 52 (2), 181-196, 2018
112018
Nearly-linear monotone paths in edge-ordered graphs
M Bucić, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics, 1-23, 2020
92020
Combinatorial anti-concentration inequalities, with applications
J Fox, M Kwan, L Sauermann
arXiv preprint arXiv:1905.12142, 2019
92019
Almost all Steiner triple systems are almost resolvable
A Ferber, M Kwan
Forum of Mathematics, Sigma 8, 2020
82020
Proof of a conjecture on induced subgraphs of Ramsey graphs
M Kwan, B Sudakov
Transactions of the American Mathematical Society 372 (8), 5571-5594, 2019
82019
The random k‐matching‐free process
M Krivelevich, M Kwan, PS Loh, B Sudakov
Random Structures & Algorithms 53 (4), 692-716, 2018
82018
Ramsey graphs induce subgraphs of quadratically many sizes
M Kwan, B Sudakov
International Mathematics Research Notices 2020 (6), 1621-1638, 2020
72020
Hypergraph cuts above the average
D Conlon, J Fox, M Kwan, B Sudakov
Israel Journal of Mathematics 233 (1), 67-111, 2019
72019
Non-trivially intersecting multi-part families
M Kwan, B Sudakov, P Vieira
Journal of Combinatorial Theory, Series A 156, 44-60, 2018
72018
On the number of spanning trees in random regular graphs
C Greenhill, M Kwan, D Wind
Electronic Journal of Combinatorics 21 (1), 2014
62014
Anti-concentration for subgraph counts in random graphs
J Fox, M Kwan, L Sauermann
The Annals of Probability 49 (3), 1515-1553, 2021
42021
Extension complexity of low-dimensional polytopes
M Kwan, L Sauermann, Y Zhao
arXiv preprint arXiv:2006.08836, 2020
32020
Universality of random permutations
X He, M Kwan
Bulletin of the London Mathematical Society 52 (3), 515-529, 2020
32020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20